MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
On 23-jan-2018, motion concepts was notified by medbloc (motion concepts importer) that one of their dealer (bellevue healthcare) was notified of an incident that took place on (b)(6) 2018.The dealer reported that the end user pulled up to his desk and lifted the armrest and when released it dropped.The end user was off balance when the armrest dropped and fell forward and his forearm hit the adductor.The end user got a bruise on his forearm as a result of hitting the adductor.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-7
concord,, ontario L4K3C 1
CA  L4K3C1
MDR Report Key7247268
Report Number9615350-2018-00001
Device Sequence Number980121
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number50T-RESR-MAXX
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight75